# SDR AALA201705179030

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 64,996 hours, 8,288 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IFE SMOKE DETECTION AND IFE OVERHEAT LIGHTS ARE ON IFE SYSTEM INOP. ACCOMPLISHED CMCS ENVIRONMENTAL CONTROL SYSTEM IFE COOLING SYSTEM TEST REF MAINT MSG 21-16311. GRND TEST NML. THE AIRCRAFT WAS NOT GROUNDED.
